my sister had the first AC yesterday afternoon late in the evening she felt dizzy and the pulse was low for few minutes then the pulse became better but she cont to feel sleepy we took her to nearby hospital where pulse BP and ECG came normal but the whole episode was v exahusting she vomitted a little and ate a little then she slept today she is feeling better

2 Replies

  • I suggest you read the questions related to chemotherapy in the forum. For that, click 'Show all posts'. Once you see that, on the right hand side of the page, you will find the different categories like 'chemotherapy' 'surgery' 'radiation' etc. etc. Click on chemotherapy and you will find very similar questions to yours. It will be helpful to you to read them

  • Make sure your sister stays well hydrated, and that she gets used to getting up slowly. Being dehydrated or getting up too quickly could cause those symptoms, as can the fact that her body is adjusting to her treatment.


You may also like...